Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Citrobacter-Koser non sporing bacilli gram negative post toe amputation due to necrosis and peripheral vascular disease, on antibiotics. Chances of sepsis?

My husband had third toe amputated because of necrosis and peripheral vascular disease . After two weeks in hospital the surgery went well but he has Citrobacter Koser non sporing bacilli gram neg. He is having antibiotic and I am wondering what the dangers are of this bacilli spreading to blood stream. Is he in danger of sepsis? Thank you for your help. Gillian Budd
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
citrobacter is found commonly in water, air ,soil as well as human intestine. It rarely causes infection but their are little chances of sepsis because this bacteria is associated with sepsis, urinary tract infection and meningitis. ANTIBIOTICS should be given on the basis of CULTURE SENSITIVITY report
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor